MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157153000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implant breakage.The patient named (b)(6) is female, (b)(6) years old and (b)(6), accepted tha on (b)(6) 2012.No anomalies were occurred in procedure.The hip of patient felt pain and returned hospital on (b)(6) 2018.X-ray report indicated implant broke.The broken device will be exchanged in revision surgery on (b)(6) 2018.The patient is under monitoring at hospital.Doi: (b)(6) 2012; dor: planned on (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot 178098 device history review reviewed dhr and material certs.No anomalies or discrepancies were found.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 12.0 MMA 8.0 FULL PC 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7475126
Report Number1818910-2018-58550
Device Sequence Number1976514
Product Code LPH
UDI-Device Identifier10603295061069
UDI-Public10603295061069
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157153000
Device Lot Number178098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2018
Initial Date Received by Manufacturer 04/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight70